# SDR AALA202305123431

- Difficulty date: March 15, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53372613203
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FORWARD ATTACH FITTING HAS MIGRATED BUSHING ON THE FORWARD LUG AT FR 43 AND Y254. REPLACED LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FORWARD FITTING PER EA 344171
